# SDR QXEA0200525

- Difficulty date: March 28, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 537 hours, 456 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950225
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEA- AFTER DEPARTURE, AN ACRID ODOR WAS REPORTED FROM CABIN.  RECIRCULATING FAN CIRCUIT BREAKER WAS FOUND TO BE POPPED.  TURNED RECIRCULATING FAN OFF, ODOR WENT AWAY.  MAINTENANCE REPLACED THE NR 2 RECIRCULATION FAN, OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
